# SDR DALA2016112109257

- Difficulty date: November 20, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 55,929 hours, 30,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF WEB, STA 1520 PULLEY CUT OUT CRACKED.  REPAIRED IAW ERA 552963-14, REV O.
